# SDR SWIA200515149

- Difficulty date: June 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 14,326 hours, 19,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHT INOPERATIVE ABEAM 2A.  REPLACED ONE LIGHT FIXTURE EMERGENCY FLOOR LIGHTS.  REPLACED FUSE IN RIGHT OVERHEAD PANEL.  OPS CHECK GOOD.
